# SDR HNAA2014121200358

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 48,350 hours, 57,757 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Wow Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WOW CAUTION LIGHT INTERMITTENT DURING TAXI.  COMPLIED WITH PSEU SYS TEST WITH NO FAULTS NOTED.  RESEATED CONNECTOR FOR NOSE WOW SENSORS, TAXIED ACFT, OPS CHECKED GOOD AT THIS TIME.
